A Framework for Modelling Economic Regional Location Processes Under Uncertainty
Roy Cerqueti () and
Eleonora Cutrini ()
Additional contact information
Roy Cerqueti: Sapienza University of Rome
Eleonora Cutrini: University of Macerata
Journal of Quantitative Economics, 2021, vol. 19, issue 4, No 3, 703-725
Abstract:
Abstract This paper deals with the theoretical analysis of the spatial concentration and localization of firms and employees over a set of regions. In particular, it provides a simple site-selection theoretical model to describe the probabilistic framework of the location patterns. The adopted quantitative tool is the stochastic theory of urns. The model moves from the empirical evidence of the deviation of the spatial location of companies from the uniform distribution and of employees from the distribution of firms. Factors leading to such deviations are taken into consideration. Specifically, we formalize a decision problem grounded on the economic attributes of the regions and also on the distribution of the existing firms and employees in the territory. To our purpose, the site-selection model is presented as a stepwise process.
Keywords: Spatial concentration of firms; Localization process; Urn model (search for similar items in EconPapers)
JEL-codes: C02 R12 (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s40953-021-00248-w Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jqecon:v:19:y:2021:i:4:d:10.1007_s40953-021-00248-w
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40953
DOI: 10.1007/s40953-021-00248-w
Access Statistics for this article
Journal of Quantitative Economics is currently edited by Dilip Nachane and P.G. Babu
More articles in Journal of Quantitative Economics from Springer, The Indian Econometric Society (TIES) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().